MathSciNet Relay Station
MathSciNet bibliographic data
MR1862710 82C24 (82C41)
Penrose, Mathew D.; Yukich, J. E. Mathematics of random growing interfaces. J. Phys. A 34 (2001), no. 32, 6239–6247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement